# SDR REXA2025021100165

- Difficulty date: January 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: LE670396471
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND WEAR ON SEAL RETAINERS AND LOWER PLATES AT FWD AND CENTRAL BAGGAGE DOOR.    SEAL RETAINERS WERE CONFORMED PER CRJ-900 SRM 51-24-21-001-001-A01 AND (PT) (FPI) WAS ACCOMPLISHED ON COLD WORKED AREA, NO CRACKS WERE FOUND PER CRJ-900 SRM 51-24-21-001-001-A01 PAR 6 & CRJ700/900/1000 NDT MANUAL PART01,51-20-008-230-A01, LOWER PLATES AT FWD AND CENTRAL BAGGAGE DOOR WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
